MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM; DENTAL IMPLANT
Catalog Number TSVH13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the dentist performed a 6 month visit & during exam discovered a fracture (fx) of the implant at tooth site #19.The implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) g4: additional pma/510(k) number ¿ k011028 | k013227.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.Implant fracture identified at the collar.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors.Therefore, based on the available information, device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22284162
Report Number0002023141-2025-01623
Device Sequence Number12994297
Product Code DZE
UDI-Device Identifier00889024019584
UDI-Public(01)00889024019584(17)201031(10)63206210
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Catalogue NumberTSVH13
Device Lot Number63206210
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexUnknown
Patient EthnicityNon Hispanic